# SDR NI6R2020061520056

- Difficulty date: June 12, 2020
- Submitted: June 15, 2020
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N161Z
- Make and model: Stbros SD360SHERPA
- Aircraft serial: SH3412
- Aircraft time: 6,105 hours, 5,598 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut
- Part number: AS8600E
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 CRACKED ATTACHMENT NUT PN AS8600E IN L/H, AND 4 CRACKED ATTACHMENT NUTS PN AS8600E IN R/H WING.  NUTS ARE ATTACHING HARDWARE FOR THE OUTER WING HINGE ASSEMBLY STRUT ATTACHMENT ASSEMBLIES (LEFT AND RIGHT WINGS).
